Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I was diagnosed at the age of 24, I had RAI shortly after.
      I’ve been on synthroid ever since.
      My levels don’t stay normal for very long so my dosage keeps changing.

      For many people Graves and depression go hand in hand. I’ve had terrible
      bouts of depression over the last few years.

      If you find that you cannot handle the depression you should definitely
      speak to a professional who may be able to help you deal with it.

      Good luck,

      Shannon.

      Anonymous
        Post count: 93172

        What symptoms of depression are you getting. This may be just symptoms
        of low thyroid although your counts are looking ok.
        Lack of interest in surroundings, extreme fatigue, change in eating
        behaviors, memory loss, sleeplessness — all thyroid symptoms and depressive
        symptoms.
        Are you on thyroid replacement therapy?

        Anonymous
          Post count: 93172

          I am not quite in my 20’s (have a few months to go). I was diagnosed when I was 17.I have been on PTU a majority of the time ever since with no sign of remission. I am planning on RAI this summer. I was also severely depressed with Graves. I attempted suicide and had to spend 3 weeks in the hospital (basically they had me stay as long as the insurance would pay, which was 21 days). When I was in the hospital for that was when I was diagnosed, but I have always been hyper.

          Anonymous
            Post count: 93172

            I was diagnosed with Graves’ at the age of 21.
            On medication (PTU & beta-blockers) 1 1/2 yrs. ~ FAILED!
            Radioactive iodine 2x
            .. presently taking synthroid 0.1



            also.. interested in hearing from those who have experienced
            severe depression as a result to being hypo.

          Viewing 4 posts - 1 through 4 (of 4 total)
          • You must be logged in to reply to this topic.